Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 81, NWS Springfield, MO

June 6, 200812 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 6, 2008, 11:55 AM CDT for 12 counties in Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2008, 11:55 AM CDT (16:55 UTC)
Expired
Jun 6, 2008, 6:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Christian County, MO, Dallas County, MO, Greene County, MO, Laclede County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Polk County, MO, Pulaski County, MO, Stone County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 19 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 12:09 PM CDTFLASH FLOOD4 Ne Springfield, MOWATER FLOWING OVER THE ROAD AT KEARNEY ST AND HIGHWAY 65
Jun 6, 12:13 PM CDTFLASH FLOOD4 Se Springfield, MOSTREET FLOODING WAS REPORTED IN SOUTHEAST SPRINGFIELD
Jun 6, 2:00 PM CDTFLASH FLOOD5 N Marshfield, MONEMEROUS ROADS CLOSED IN THE NORTHERN PART OF THE COUNTY DUE TO FLASH FLOODING. W HIGHWAY NEAR GREER CREEK...HH HIGHWAY TO EAST CC...BOWEN CREEK ROAD AND TIMBER RIDGE ROADS ALL CLOSED DUE TO FLOODING.
Jun 6, 2:00 PM CDTFLASH FLOODBolivar, MONUMEROUS LOW WATER CROSSINGS FLOODED ACROSS COUNTY
Jun 6, 2:28 PM CDTFLASH FLOOD3 Nne Niangua, MOLITTLE BOWEN OUT OF ITS BANKS WITH 2 TO 3 FEET OF WATER OVER ROAD. HIGHWAY HH EAST OF CC HAS PAVEMENT RIPPED OFF OF ROAD.
Jun 6, 3:00 PM CDTFLASH FLOOD3 E Lebanon, MOWATER OVER HIGHWAY 32 3 MILES E OF LEBANON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 563 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1408 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
563 m²/s²
0-3 km storm-relative helicity
601 m²/s²
Significant tornado parameter
5.5
Supercell composite
21.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 061706
FFWSGF
MOC009-043-059-077-105-109-119-145-167-169-209-225-062300-
/O.NEW.KSGF.FF.W.0081.080606T1655Z-080606T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 AM CDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  DALLAS COUNTY IN SOUTHWEST MISSOURI...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...
  PULASKI COUNTY IN CENTRAL MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 600 PM CDT FRIDAY.

* AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LARGE AREA OF EMBEDDED THUNDERSTORMS...WITH RAINFALL RATES OF 
  TWO INCHES PER HOUR...EXPANDING ACROSS THE WARNED AREA. 
  THUNDERSTORMS DEVELOPING ACROSS NORTHEAST OKLAHOMA AND SOUTHWEST 
  MISSOURI WILL CONTINUE TO MOVE NORTHEAST. THEREFORE...RAINFALL 
  AMOUNTS OF TWO TO THREE INCHES WILL LIKELY OCCUR BEFORE 6 PM.   

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
  OCCUR. 

THIS WARNING EXTENDS THE FLASH FLOOD WARNING FOR GREENE COUNTY UNTIL 
6 PM. THIS FLASH FLOOD WARNING IS ALSO AN UPGRADE FOR A PORTION OF 
THE FLOOD ADVISORY ALREADY IN EFFECT. 

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3650 9462 3705 9462 3705 9407 3729 9405
      3728 9363 3783 9363 3780 9320 3786 9317
      3789 9263 3780 9253 3800 9203 3763 9203
      3761 9225 3748 9226 3748 9269 3707 9269
      3707 9290 3681 9292 3682 9332 3650 9333

$$

JLT
2 follow-up statements
000 
WGUS73 KSGF 061741
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 PM CDT FRI JUN 6 2008

MOC009-043-059-077-105-109-119-145-167-169-209-225-062300-
/O.CON.KSGF.FF.W.0081.000000T0000Z-080606T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-GREENE MO-WEBSTER MO-STONE MO-POLK MO-LACLEDE MO-
DALLAS MO-PULASKI MO-CHRISTIAN MO-NEWTON MO-BARRY MO-MCDONALD MO-
1236 PM CDT FRI JUN 6 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
BARRY...CHRISTIAN...DALLAS...GREENE...LACLEDE...LAWRENCE...
MCDONALD...NEWTON...POLK...PULASKI...STONE AND WEBSTER COUNTIES...

AT 1229 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
SEVERAL AREAS THAT HAVE RECEIVED EXCESSIVE RAINFALL SINCE NOON WERE 
REPORTING FLASH FLOODING...ESPECIALLY IN URBAN AREAS...AND THE 
TYPICAL LOW WATER CROSSINGS. IN ADDITION...REPORTS OF WATER RISING 
IN SMALL STREAMS AND DITCHES WERE OCCURRING WHERE RAINFALL RATES 
HAVE BEEN IN THE ONE TO TWO INCH PER HOUR RANGE. SEVERAL AREAS IN 
THE SPRINGFIELD AREA RECEIVED BETWEEN ONE AND TWO INCHES SINCE 11 
AM. IN ADDITION...A REPORT OF 1.5 INCHES FELL NORTHEAST OF 
MARSHFIELD SINCE 1130 AM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. 

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3650 9462 3705 9462 3705 9407 3729 9405
      3728 9363 3783 9363 3780 9320 3786 9317
      3789 9263 3780 9253 3800 9203 3763 9203
      3761 9225 3748 9226 3748 9269 3707 9269
      3707 9290 3681 9292 3682 9332 3650 9333
TIME...MOT...LOC 1736Z 180DEG 0KT 3734 9313

$$

JLT
000 
WGUS73 KSGF 062251
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT FRI JUN 6 2008

MOC009-043-059-077-105-109-119-145-167-169-209-225-062301-
/O.EXP.KSGF.FF.W.0081.000000T0000Z-080606T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE MO-GREENE MO-WEBSTER MO-STONE MO-POLK MO-LACLEDE MO-
DALLAS MO-PULASKI MO-CHRISTIAN MO-NEWTON MO-BARRY MO-MCDONALD MO-
551 PM CDT FRI JUN 6 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM CDT FOR BARRY...
CHRISTIAN...DALLAS...GREENE...LACLEDE...LAWRENCE...MCDONALD...NEWTON.
..POLK...STONE AND WEBSTER COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
FOR DALLAS...LACLEDE...AND WEBSTER COUNTIES.

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3650 9462 3705 9462 3705 9407 3729 9405
      3728 9363 3783 9363 3780 9320 3786 9317
      3789 9263 3780 9253 3800 9203 3763 9203
      3761 9225 3748 9226 3748 9269 3707 9269
      3707 9290 3681 9292 3682 9332 3650 9333
TIME...MOT...LOC 2251Z 180DEG 0KT 3734 9313

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 8:59 AM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 6, 8:59 AM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 AM CDT FRI JUN 6 2008

.UPDATE...

LIGHT SHOWERS WILL LIKELY DIMINISH BY LATE MORNING AS LOW LEVEL
JET DECREASES AND CLOUD TOPS CONTINUE TO WARM. DRYLINE OVER EASTERN
KANSAS WILL MIX EASTWARD WITH LATE MORNING AND AFTERNOON HEATING.

12Z KSGF SOUNDING SHOWED CAPE VALUES APPROACHING 3000 J/KG ONCE
CONVECTIVE TEMPERATURES IN THE MID 80S ARE REACHED. WIND SHEAR
PROFILE WAS VERY STRONG WITH HELICITIES OVER 700 M2/S2...BUT
EXPECT THIS VALUE TO DECREASE THROUGH THE MORNING WITH LOSS OF THE
LOW LEVEL JET. PRECIPITABLE WATER VALUE OF 1.72 INCHES ON THE
SOUNDING INDICATE POTENTIAL FOR VERY EFFICIENT RAINFALL PRODUCTION TODAY.

THERE IS AN UPPER LEVEL JET STREAK OVER EASTERN COLORADO THIS
MORNING WHICH WILL ROUND THE BASE OF THE UPPER TROUGH AXIS OVER
CENTRAL KANSAS AND SHOOT NORTHEAST ACROSS NORTHWEST MO THIS
AFTERNOON. RIGHT NOW IT LOOKS LIKE THE GREATEST IMPACT FROM THE JET
STREAK WILL BE TO OUR NORTH...BUT WILL MONITOR ITS MOVEMENT
CLOSELY...AS IT COULD GIVE OUR AREA SOME ENHANCED LIFT DURING MAX
DAYTIME HEATING.

TERRY

&&

.AVIATION...
FOR THE 12Z TAFS...WILL CONTINUE VICINITY THUNDER THROUGH 14-15Z
BASED ON RECENT RADAR TRENDS. THEREAFTER WE SHOULD SEE A LITTLE
BREAK IN CONVECTION UNTIL MID AFTERNOON.

WILL BRING WIND SHEAR BACK INTO JOPLIN LATE THIS EVENING AS
ANOTHER AREA OF LOW PRESSURE DEEPENS OVER NORTHEAST COLORADO.

&&

.PREV DISCUSSION...
/ISSUED 651 AM CDT FRI JUN 6 2008/

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO
TRACK FROM WEST TO EAST ACROSS SOUTHWEST MISSOURI THIS MORNING.
THE STRONGEST STORMS HAVE PRODUCED WINDS OF 60 TO 70 MPH. THE
CONVECTION WILL LIKELY CONTINUE TO FESTER THROUGH THE MORNING
AIDED BY 0-6KM WIND SHEAR NEAR 50 KNOTS. HOWEVER THE FURTHER EAST
THAT STORMS PROPAGATE...FAVORABLE WIND SHEAR AND CAPE DECREASE
AND CIN INCREASES. THUS...A GRADUAL WEAKENING OF THE STORMS IS
EXPECTED. REDEVELOPMENT OF THUNDERSTORMS WILL REMAIN POSSIBLE
THROUGH THE DAY...AS DAYTIME HEATING AND MESOSCALE OUTFLOW
BOUNDARIES WILL AID IN THE DEVELOPMENT OF ADDITIONAL SHOWERS AND
THUNDERSTORMS. THE FLASH FLOOD WATCH WHERE RAINFALL HAS ENDED
THIS MORNING WILL BE DROPPED WITH THE MORNING PACKAGE ISSUANCE.
WE WILL CONTINUE TO SHAVE WESTERN COUNTIES FROM THE TORNADO WATCH
AS THE CONVECTION PROGRESSES EASTWARD.

WARM AND MUGGY CONDITIONS WILL PREVAIL THROUGH THE WEEKEND AS
SOUTHWEST FLOW CONTINUES ALOFT WITH A BROAD UPPER LEVEL TROUGH IN
THE WESTERN CONUS AND RIDGING IN THE SOUTHEAST CONUS. WILL BEGIN TO
INCREASE POPS SUNDAY NIGHT INTO EARLY NEXT WEEK AS ANOTHER SURFACE
LOW DEVELOPS IN SOUTHWEST KANSAS...AN UPPER TROUGH MOVES INTO THE
PLAINS AND A BAROCLINIC ZONE SHARPENS FROM NORTHERN MISSOURI TO
SOUTH CENTRAL OKLAHOMA BRINGING A FOCUSING MECHANISM FOR THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.

UPPER LEVEL RIDGING BUILDS INTO THE OZARKS DURING THE MIDDLE OF
THE WEEK AHEAD OF ANOTHER DEEPENING TROUGH IN THE WESTERN CONUS
WHICH WILL BRING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS
LATE IN THE WEEK.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 6, 10:37 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1037 AM CDT FRI JUN 6 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071545-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1037 AM CDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY
AFTERNOON...WITH GUSTS UP TO 40 MPH POSSIBLE.

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON EAST OF A LINE FROM VICHY TO BRANSON. THUNDERSTORM
DEVELOPMENT WILL BE AIDED BY INSTABILITY...CREATED BY DAYTIME
HEATING...ALONG WITH MODERATE TO STRONG WIND SHEAR AND OUTFLOW
BOUNDARIES FROM PREVIOUS CONVECTION.

THE PRIMARY THREAT FOR SEVERE THUNDERSTORMS WILL BE DAMAGING WIND
GUSTS UP TO 60 MPH ALONG WITH HAIL UP TO THE SIZE OF QUARTERS.
HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT DUE TO STRONG
WIND SHEAR AND THE PRESENCE OF OUTFLOW BOUNDARIES ACROSS THE
AREA.

LOCALLY HEAVY RAIN FROM ADDITIONAL THUNDERSTORM ACTIVITY COULD
PRODUCE ISOLATED AREAS OF FLASH FLOODING TODAY....ESPECIALLY ON LOW
WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SUNDAY NIGHT ALONG AND
NORTH OF A LINE FROM FORT SCOTT KANSAS TO OSAGE BEACH MISSOURI.
THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE OUTLOOK AREA IS
POSSIBLE MONDAY AS ANOTHER STORM SYSTEM DEVELOPS IN THE CENTRAL
PLAINS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON EAST OF A LINE
 FROM VICHY TO BRANSON AFTER 2 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Jun 6, 6:18 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     TSTM WND DMG     REDFIELD                37.84N 94.88W
06/05/2008                   BOURBON            KS   AMATEUR RADIO

            2 FOOT DIAMETER TREE DOWN OVER POWER LINES. CITIES OF
            DEVON AND REDFIELD HAVE POWER OUTAGES.

1122 PM     TSTM WND GST     2 N FRONTENAC           37.48N 94.69W
06/05/2008  E60.00 MPH       CRAWFORD           KS   TRAINED SPOTTER

0135 AM     TSTM WND DMG     NEVADA                  37.84N 94.35W
06/06/2008                   VERNON             MO   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN IN NEVADA

0218 AM     TSTM WND GST     4 NW PIERCE CITY        36.99N 94.05W
06/06/2008  E70.00 MPH       LAWRENCE           MO   AMATEUR RADIO

            LARGE LIMBS BLOWING ACROSS HIGHWAY.

0221 AM     TSTM WND DMG     3 N PIERCE CITY         36.99N 94.00W
06/06/2008                   LAWRENCE           MO   AMATEUR RADIO

            LARGE TREE DOWN ACROSS ROAD.

0229 AM     TSTM WND GST     EL DORADO SPRINGS       37.88N 94.02W
06/06/2008  E65.00 MPH       CEDAR              MO   PUBLIC

0241 AM     TSTM WND GST     MILLER                  37.21N 93.84W
06/06/2008  E70.00 MPH       LAWRENCE           MO   PUBLIC

            WINDS ESTIMATED AT 60 TO 70 MPH.

0250 AM     TSTM WND GST     MOUNT VERNON            37.10N 93.82W
06/06/2008  E60.00 MPH       LAWRENCE           MO   PUBLIC

0255 AM     TSTM WND GST     MONETT                  36.92N 93.93W
06/06/2008  E70.00 MPH       BARRY              MO   LAW ENFORCEMENT

            OFFICER INDICATED WINDS OF 60 TO 70 MPH.

0406 AM     HAIL             4 NE SPRINGFIELD        37.24N 93.23W
06/06/2008  E0.50 INCH       GREENE             MO   EMERGENCY MNGR

&&

MTERRY
Local storm report, Jun 6, 7:50 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     FULTON                  38.01N 94.72W
06/05/2008                   BOURBON            KS   EMERGENCY MNGR

            BARN BLOWN DOWN...TREES BLOWN DOWN AND DAMAGE TO AT LEAST
            ONE HOUSE ON HIGHWAY 31.

&&

MTERRY
Local storm report, Jun 6, 10:07 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1007 AM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND DMG CARTHAGE                37.18N  94.31W
06/05/2008                   JASPER             MO   NEWSPAPER

            TREE FELL CAUSING SLIGHT DAMAGE TO A HOME

&&

KARDELL
Local storm report, Jun 6, 10:51 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 AM CDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0420 AM     TSTM WND DMG     6 W LEBANON             37.68N  92.77W
06/06/2008                   LACLEDE            MO   LAW ENFORCEMENT

            TELEPHONE POLE BLOWN OVER. TIME OF REPORT ESTIMATED.

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:08 PM CDTSevere Thunderstorm WarningSGFVernon37 min
Jun 5, 11:29 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon46 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningSGFVernon47 min
Jun 6, 12:16 AM CDTFlash Flood WarningSGFBarton, Vernon8 hr
Jun 6, 1:08 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton67 min
Jun 6, 1:28 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan62 min
Jun 6, 1:52 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon53 min
Jun 6, 1:58 AM CDTSevere Thunderstorm WarningSGFBarton27 min
Jun 6, 2:09 AM CDTSevere Thunderstorm WarningSGFCedar, Dade36 min
Jun 6, 2:15 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence45 min
Jun 6, 2:29 AM CDTSevere Thunderstorm WarningSGFChristian, Greene61 min
Jun 6, 2:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk54 min
Jun 6, 2:51 AM CDTFlash Flood WarningSGFBarry, Lawrence, McDonald, Newton5 hr
Jun 6, 3:03 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Miller, Morgan40 min
Jun 6, 3:37 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede35 min
Jun 6, 4:06 AM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Lawrence, Polk, Webster3 hr
Jun 6, 4:31 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski35 min
Jun 6, 4:40 AM CDTSevere Thunderstorm WarningSGFMaries, Miller35 min
Jun 6, 4:50 AM CDTAreal Flood AdvisorySGFCamden, Laclede, Maries, Miller, Phelps, Pulaski107 min
Jun 6, 9:35 AM CDTRiver Flood WarningSGFVernon48 hr
Jun 6, 10:42 AM CDTAreal Flood AdvisorySGFBarry, Camden, Christian, Dade, Dallas, Greene and 11 more6 hr
Jun 6, 11:02 AM CDTFlash Flood WarningSGFGreene3 hr
Jun 6, 11:50 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster25 min
Jun 6, 12:14 PM CDTSevere Thunderstorm WarningSGFLaclede31 min
Jun 6, 12:44 PM CDTTornado WarningSGFLaclede, Pulaski31 min
Jun 6, 12:54 PM CDTFlash Flood WarningSGFPhelps5 hr
Jun 6, 1:22 PM CDTTornado WarningSGFPhelps38 min
Jun 6, 1:32 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski45 min
Jun 6, 1:44 PM CDTFlash Flood WarningSGFDade, Jasper9 hr
Jun 6, 1:57 PM CDTTornado WarningSGFPhelps18 min
Jun 6, 2:15 PM CDTTornado WarningSGFPhelps22 min
Jun 6, 4:17 PM CDTTornado WarningSGFWright28 min
Jun 6, 4:26 PM CDTSevere Thunderstorm WarningSGFBarry49 min
Jun 6, 4:51 PM CDTFlash Flood WarningSGFBarton6 hr
Jun 6, 5:30 PM CDTFlash Flood WarningSGFPhelps, Pulaski7 hr
Jun 6, 5:38 PM CDTAreal Flood WarningSGFDallas, Laclede, Webster, Wright6 hr
Jun 6, 6:28 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk47 min
Jun 6, 6:41 PM CDTTornado WarningSGFPolk64 min
Jun 6, 6:55 PM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair6 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.